Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2009, Article ID 636271, 10 pages
http://dx.doi.org/10.1155/2009/636271
Research Article

Optimal Control Systems by Time-Dependent Coefficients Using CAS Wavelets

Department of Mathematics, American University of Sharjah, Sharjah, UAE

Received 7 July 2009; Accepted 23 November 2009

Academic Editor: M. A. Petersen

Copyright © 2009 Taher Abualrub et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Berdichersky, V. Jikov, and G. Papanicolcou, Eds., Homogenization, vol. 50 of Series on Advances in Mathematics for Applied Sciences, World Scientific Publishing, River Edge, NJ, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  2. K. A. Lurie, “Control in the coefficients of linear hyperbolic equations via spacio-temporal components,” in Homogenization, vol. 50 of Series on Advances in Mathematics for Applied Sciences, pp. 285–315, World Scientific, River Edge, NJ, USA, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. A. Lurie, “Some new advances in the theory of dynamic materials,” Journal of Elasticity, vol. 72, no. 1–3, pp. 229–239, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Hurlebaus and L. Gaul, “Smart structure dynamics,” Mechanical Systems and Signal Processing, vol. 20, no. 2, pp. 255–281, 2006. View at Publisher · View at Google Scholar
  5. A. Chambolle and F. Santosa, “Control of the wave equation by time-dependent coefficient,” ESAIM: Control, Optimisation and Calculus of Variations, vol. 8, pp. 375–392, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. R. Joshi, “Optimal control of the convective velocity coefficient in a parabolic problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 5–7, pp. 1383–1390, 2005. View at Publisher · View at Google Scholar
  7. S. Lenhart, M. Liang, and V. Protopopescu, “Identification problem for a wave equation via optimal control,” in Control of Distributed Parameter and Stochastic Systems, vol. 141 of IFIP Conference Proceedings, pp. 79–84, Kluwer Academic Publishers, Boston, Mass, USA, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Maestre, A. Münch, and P. Pedregal, “A spatio-temporal design problem for a damped wave equation,” SIAM Journal on Applied Mathematics, vol. 68, no. 1, pp. 109–132, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Tatari and M. Dehghan, “Identifying a control function in parabolic partial differential equations from over specified boundary data,” Computers & Mathematics with Applications, vol. 53, no. 12, pp. 1933–1942, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Razzaghi and S. Yousefi, “Sine-cosine wavelets operational matrix of integration and its applications in the calculus of variations,” International Journal of Systems Science, vol. 33, no. 10, pp. 805–810, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Yousefi and A. Banifatemi, “Numerical solution of Fredholm integral equations by using CAS wavelets,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 458–463, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Danfu and S. Xufeng, “Numerical solution of integro-differential equations by using CAS wavelet operational matrix of integration,” Applied Mathematics and Computation, vol. 194, no. 2, pp. 460–466, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Liang, “Bilinear optimal control for a wave equation,” Mathematical Models & Methods in Applied Sciences, vol. 9, no. 1, pp. 45–68, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet